Theory of a neutral massive tensor field with spin 2
Doklady Akademii Nauk, Tome 166 (1966) no. 4, pp. 839-842
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_166_4_a19,
author = {V. I. Ogievetskii and I. V. Polubarinov},
title = {Theory of a neutral massive tensor field with spin~2},
journal = {Doklady Akademii Nauk},
pages = {839--842},
year = {1966},
volume = {166},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_166_4_a19/}
}
V. I. Ogievetskii; I. V. Polubarinov. Theory of a neutral massive tensor field with spin 2. Doklady Akademii Nauk, Tome 166 (1966) no. 4, pp. 839-842. http://geodesic.mathdoc.fr/item/DAN_1966_166_4_a19/